# SDR SWAA2014071530016

- Difficulty date: May 31, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 33,317 hours, 14,896 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STAB STATION 92.7 INBD SIDE, VERTICAL STIFFENER CRACKED 20 INCHES FROM FRONT SPAR.  REPAIRED STIFFENER IAW SRM.
